http://www.tu-ilmenau.de

Logo TU Ilmenau


Arbeitsgruppe Optimierung


headerphoto Arbeitsgruppe Optimierung
Ansprechpartner

Dr. Tobias Gerlach

wiss. Mitarbeiter

Telefon +49 3677 69-3255

E-Mail senden

INHALTE

Publikationen

Buch

Buch:

R. Reinhardt, A. Hoffmann, T. Gerlach
Nichtlineare Optimierung - Theorie, Numerik und Experimente,
Springer Spektrum, 2012

 

 

Paper

Paper:

  • Characterization of properly optimal elements with variable ordering structures
    (with Gabriele Eichfelder)

    Optimization, Vol. 65(3) 571 - 588
    , 2016.

  • A modification of the alphaBB method for box-constrained optimization and an application to inverse kinematics
    (with Gabriele Eichfelder and Susanne Sumi)
    EURO Journal on Computational Optimization, Doi 10.1007/s13675-015-0056-5, 2015. [pdf]

  • Efficient Communication for Large-scale Robust Image Processing with Smart Camera Devices
    (with Golembewski, Rene and Schäfer, Günter)
    IEEE Symposium on Computational  Intelligence for Security and Defense Applications (CISDA 2012), Ottawa, Canada

  • Optimization-based secure multi-hop localization in wireless ad hoc networks
    (with Wozniak, Sander and Schäfer, Günter)
    In: 17th GI/ITG Conference on Communication in Distributed Systems (KiVS 2011) / Conference on Communication in Distributed Systems; 17 (Kiel): 2011.03.08.-11. - Wadern: Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2011), S. 182 - 187http://dx.doi.org/10.4230/OASIcs.KiVS.2011.182+

  • Ordered and linked chordal graphs
    (mit T. Böhme und M. Stiebitz)
    Discussiones Mathematicae Graph Theory, 28 (2008), 367 - 373.

  • On a cycle through a specified linear forest of a graph
    (mit J. Harant)
    Discrete Mathematics, 307 (2007), 892 - 895.

  • On cycles through specified vertices 
    (mit F. Göring, J. Harant und M. Tkac)
    Discrete Mathematics, 306 (2006), 831 - 835.

  • Toughness and Hamiltonicity of a class of planar graphs
    Discrete Mathematics, 286 (2004), 61 - 65.

  • On cycles through a set of specified vertices
    (mit J. Harant), 
    Studies of the University of Zilina (Slovakia), 16 (2003), 35 - 46.


  • A note on domination in bipartite graphs
    (mit J. Harant), 
    Discussiones Mathematicae Graph Theory, 22 (
    2002), 229 - 231